Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 126, NWS Mobile, AL

April 23, 2020Choctaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 23, 2020, 3:36 PM CDT for Choctaw County, Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2020, 3:36 PM CDT (20:36 UTC)
Expired
Apr 23, 2020, 4:15 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Choctaw County, AL

The radar

The Birmingham radar (KBMX), 157 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 4:03 PM CDTTSTM WND DMGJachin, ALTREES DOWN ON HIGHWAY 17 IN JACHIN.
Apr 23, 4:10 PM CDTTSTM WND DMG2 Nw Lavaca, ALTREE ON A HOME ON GREY FOX ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1085 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

194 
WUUS54 KMOB 232036
SVRMOB
ALC023-232115-
/O.NEW.KMOB.SV.W.0126.200423T2036Z-200423T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
336 PM CDT Thu Apr 23 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northern Choctaw County in southwestern Alabama...

* Until 415 PM CDT.

* At 336 PM CDT, a severe thunderstorm was located over Snell, or 17
  miles northwest of Butler, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lisman and Pennington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8800 3228 8801 3228 8802 3227 8802
      3226 8801 3216 8801 3206 8845 3231 8842
TIME...MOT...LOC 2036Z 254DEG 36KT 3220 8848 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:34 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 23, 2:34 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
234 PM CDT Thu Apr 23 2020

.NEAR TERM /Now Through Friday/...The main line of storms
(first round) continues to hang up along the coast early this
afternoon, oriented from the coastal waters generally south of
Gulf Shores up into the northwest Florida panhandle counties. All
modes of severe weather remain possible with this line as it moves
into a favorable environment, although in recent history, the
convection has mainly produced strong gusty winds along the
Florida panhandle and flash flooding across inland communities
(especially across the Brewton area). Behind the main line of
convection, there remains an expansive area of moderate rain.
Recent CAM runs continue to show the convection along the line
steadily pushing east of our area (although still lingering
through the Gulf waters) this afternoon by 20-21Z. This convective
line (and its expansive rain shelf meandering east) may somewhat
limit the widespread nature of the secondary wave of strong to
severe storms.

The aforementioned secondary wave of showers and storms is beginning
to develop further inland across the northwestern portion of our
area (generally north of Hwy 84). Recent CAM runs continue to show
storms developing northwest of the line along the coast through
at least 00Z this evening. Storms that do develop behind the line
will move into a very favorable environmental corridor with lapse
rates of 7°/km and CAPE(SB/ML/MU) of 2000-3000+ J/kg. The main
threat with these storms will be large hail and strong winds.

In addition to the threat of storms across the area, we also have
water concerns along the coast. Water levels have already risen
to 1.8+ feet this afternoon in the northern portion of Mobile Bay,
which is typically when we start to observe minor coastal
flooding along the Causeway over Mobile Bay. High tide is
predicted to occur early this afternoon and water levels will
continue to slowly rise over the next few hours, before subsiding
through the evening. A Coastal Flood Advisory is in effect through
this evening to account for the minor coastal flooding ongoing
along Mobile Bay, predominantly across the northern portion of the
bay. In addition to coastal flooding, there is also a HIGH risk
of rip currents that remains in effect through early Friday
morning.

The shortwave that laid the framework for today's severe weather
will pivot and move toward the East Coast tonight through tomorrow.
A surface high will build into the Southeast in the wake of today's
system and drier air will begin to briefly filter into the area on
Friday. High temperatures today occurred earlier this morning ahead
of the main line of convection with temperatures riding steady
through much of the afternoon. Cloud cover will begin to diminish
from west to east overnight as winds begin to settle down and turn
northerly. As such, temperatures overnight will be slightly cooler
than last night with lows falling into the 50s northwest of I-65 and
60s southeast of I-65. 07/mb

&&

.PREV DISCUSSION... /issued 1255 PM CDT Thu Apr 23 2020/

.AVIATION...
18Z issuance...A line of strong to severe storms continues to push
across the southern portion of the area generally south and east
of I-65. Behind the main line of storms, scattered showers and
storms will develop throughout the afternoon. Any storms today
will produce strong, gusty winds in addition to lower ceilings and
visibilities (MVFR to IFR range). Winds will continue to turn
more southwesterly through the evening with higher winds across
the southern half of the area (mainly impacting the coastal
terminals). Conditions will improve as showers and storms push
east of the area later this evening. 07/mb

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.

     Coastal Flood Advisory until 7 PM CDT this evening for
     ALZ263>266.

FL...High Rip Current Risk through Friday morning for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 23, 5:35 AM CDT, 10 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Mobile AL
535 AM CDT Thu Apr 23 2020

ALZ265-266-FLZ202-204-206-241045-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
535 AM CDT Thu Apr 23 2020

...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Severe thunderstorms are expected today. Large hail, damaging winds,
and tornadoes are all possible. The event will be ongoing early this
morning in the form of a squall line moving east across the area.
This line will generally move east across the entire area between 5
AM and 10 AM. Behind this line the atmosphere may become unstable
enough by this afternoon for another round of thunderstorms. These
storms will likely be more isolated in nature, and depending on
instability, the tornado threat will be greatest with these storms.
This secondary area of storms will be just ahead of a cold front that
will be moving east across the area late this afternoon into early
evening. The severe threat will be diminishing from west to east as
the front moves through, and should end by mid evening. The entire
area is in an Enhanced Risk of severe storms today.

In addition to the severe weather, widespread heavy rainfall,
primarily associated with the morning squall line, will be possible
today. Best chances for heavy rain will be this morning with the
line, and some localized flash flooding could be possible. But, due
to the expected fast movement of the line across the region this
morning, we are holding off on a Flash Flood Watch at this time.

Outside of thunderstorm areas, gusty southerly winds are expected
today in the 15 to 20 mph range, with occasional gusts to near 30
mph. This strong southerly flow will also produce higher surf of 3
to 5 feet along the beaches as well as a High Risk of rip currents.
We will also have to monitor for the slight possibility of some minor
coastal flooding up along the Mobile Bay Causeway late this morning
into early afternoon, but at this time it appears that impact should
be minimal.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   High Rip Current Risk.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-241045-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
535 AM CDT Thu Apr 23 2020

...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Severe thunderstorms are expected today. Large hail, damaging winds,
and tornadoes are all possible. The event will be ongoing early this
morning in the form of a squall line moving east across the area.
This line will generally move east across the entire area between 5
AM and 10 AM. Behind this line the atmosphere may become unstable
enough by this afternoon for another round of thunderstorms. These
storms will likely be more isolated in nature, and depending on
instability, the tornado threat will be greatest with these storms.
This secondary area of storms will be just ahead of a cold front that
will be moving east across the area late this afternoon into early
evening. The severe threat will be diminishing from west to east as
the front moves through, and should end by mid evening. The entire
area is in an Enhanced Risk of severe storms today.

In addition to the severe weather, widespread heavy rainfall,
primarily associated with the morning squall line, will be possible
today. Best chances for heavy rain will be this morning with the
line, and some localized flash flooding could be possible. But, due
to the expected fast movement of the line across the region this
morning, we are holding off on a Flash Flood Watch at this time.

Outside of thunderstorm areas, gusty southerly winds are expected
today in the 15 to 20 mph range, with occasional gusts to near 30
mph.

Please listen to NOAA Weather Radio or go to weather.gov/mob
(see Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ630-633>636-241045-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
535 AM CDT Thu Apr 23 2020

...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Severe thunderstorms are expected today. Large hail, damaging winds,
and tornadoes are all possible. The event will be ongoing early this
morning in the form of a squall line moving east across the area.
This line will generally move east across the entire area between 5
AM and 10 AM. Behind this line the atmosphere may become unstable
enough by this afternoon for another round of thunderstorms. These
storms will likely be more isolated in nature, and depending on
instability, the tornado threat will be greatest with these storms.
This secondary area of storms will be just ahead of a cold front that
will be moving east across the area late this afternoon into early
evening. The severe threat will be diminishing from west to east as
the front moves through, and should end by mid evening. The entire
area is in an Enhanced Risk of severe storms today.

Outside of thunderstorm areas, gusty southerly winds are expected
today in the 15 to 20 knot range, with occasional gusts to near 25
knots.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the following
hazards.

   Tornado Watch.

Small craft should exercise caution due to moderate to strong
southerly winds through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for hazardous weather is low.

GMZ631-632-650-655-241045-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
535 AM CDT Thu Apr 23 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...
...TORNADO WATCH 139 IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Severe thunderstorms are expected today. Large hail, damaging winds,
and tornadoes are all possible. The event will be ongoing early this
morning in the form of a squall line moving east across the area.
This line will generally move east across the entire area between 5
AM and 10 AM. Behind this line the atmosphere may become unstable
enough by this afternoon for another round of thunderstorms. These
storms will likely be more isolated in nature, and depending on
instability, the tornado threat will be greatest with these storms.
This secondary area of storms will be just ahead of a cold front that
will be moving east across the area late this afternoon into early
evening. The severe threat will be diminishing from west to east as
the front moves through, and should end by mid evening. The entire
area is in an Enhanced Risk of severe storms today.

Outside of thunderstorm areas, gusty southerly winds are expected
today in the 20 to 25 knot range, with occasional gusts to near 30
knots.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ670-675-241045-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
535 AM CDT Thu Apr 23 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Severe thunderstorms are expected today. Large hail, damaging winds,
and tornadoes are all possible. The event will be ongoing early this
morning in the form of a squall line moving east across the area.
This line will generally move east across the entire area between 5
AM and 10 AM. Behind this line the atmosphere may become unstable
enough by this afternoon for another round of thunderstorms. These
storms will likely be more isolated in nature, and depending on
instability, the tornado threat will be greatest with these storms.
This secondary area of storms will be just ahead of a cold front that
will be moving east across the area late this afternoon into early
evening. The severe threat will be diminishing from west to east as
the front moves through, and should end by mid evening. The entire
area is in an Enhanced Risk of severe storms today.

Outside of thunderstorm areas, gusty southerly winds are expected
today in the 20 to 25 knot range, with occasional gusts to near 30
knots. Seas building up to around 7 feet well offshore by late this
afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Local storm report, Apr 23, 12:37 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1237 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     2 SW PARKER SPRINGS     31.03N 86.83W
04/23/2020                   ESCAMBIA           AL   PUBLIC

            TREES DOWN AT THE LEON BROOKS HINES PUBLIC
            LAKE. REPORT FROM SOCIAL MEDIA.

&&

CGAL
Local storm report, Apr 23, 1:40 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     TSTM WND DMG     2 E FREEMANVILLE        31.07N 87.49W
04/23/2020                   ESCAMBIA           AL   PUBLIC

            PORTION OF A ROOF MISSING OFF OF A HOME IN
            ATMORE.

&&

CGAL
Local storm report, Apr 23, 2:37 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
237 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     TSTM WND DMG     4 NE EVANSTON           30.95N 88.52W
04/23/2020                   GEORGE             MS   EMERGENCY MNGR

            *** 1 INJ ***
            DAMAGE TO AT LEAST 9 STRUCTURES IN THE ROCKY
            CREEK AREA. A MOBILE HOME WAS DESTROYED. A
            TRAVEL TRAILER WAS FLIPPED, RESULTING IN A
            MINOR INJURY TO AN OCCUPANT. SEVERAL HOMES
            HAVE ROOF DAMAGE AND THERE IS DAMAGE TO A
            CHURCH. NUMEROUS LARGE TREES AND POWER LINES
            DOWNED. POSSIBLE TORNADO.

&&

JFB
Local storm report, Apr 23, 2:48 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
248 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     5 WNW NAVARRE           30.44N 86.94W
04/23/2020                   SANTA ROSA         FL   911 CALL CENTER

            DOWNED TREE ON A HOUSE.

&&

CGAL
Local storm report, Apr 23, 2:51 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     15 SSE ROMAR BEACH      30.06N 87.55W
04/23/2020  M60 MPH          GMZ650             AL   BUOY

            BUOY 42012 MEASURED A 53 KT WIND GUST.

&&

JFB
Local storm report, Apr 23, 3:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND GST     MARY ESTHER             30.42N 86.67W
04/23/2020  M58 MPH          OKALOOSA           FL   ASOS

            KHRT HURLBURT FIELD MEASURED A 58 MPH
            THUNDERSTORM WIND GUST.

&&

JFB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:37 AM CDTSpecial Weather StatementMOBChoctaw53 min
Apr 23, 4:26 AM CDTSevere Thunderstorm WarningMOBChoctaw49 min
Apr 23, 4:55 AM CDTTornado WarningMOBChoctaw, Clarke50 min
Apr 23, 5:12 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington, Wilcox48 min
Apr 23, 5:19 AM CDTTornado WarningMOBChoctaw, Washington12 min
Apr 23, 5:57 AM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Monroe, Wilcox48 min
Apr 23, 6:03 AM CDTSevere Thunderstorm WarningMOBMobile, Washington42 min
Apr 23, 6:11 AM CDTTornado WarningMOBMobile34 min
Apr 23, 6:41 AM CDTTornado WarningMOBBaldwin, Mobile49 min
Apr 23, 6:50 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile40 min
Apr 23, 7:10 AM CDTTornado WarningMOBBaldwin, Escambia39 min
Apr 23, 7:35 AM CDTSevere Thunderstorm WarningMOBEscambia55 min
Apr 23, 7:41 AM CDTSevere Thunderstorm WarningMOBMobile49 min
Apr 23, 7:59 AM CDTFlash Flood WarningMOBBaldwin, Mobile, Washington3 hr
Apr 23, 8:12 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Crenshaw, Escambia63 min
Apr 23, 8:30 AM CDTFlash Flood WarningMOBEscambia4 hr
Apr 23, 8:38 AM CDTTornado WarningMOBCovington34 min
Apr 23, 9:48 AM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile9 hr
Apr 23, 10:27 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia43 min
Apr 23, 10:28 AM CDTFlash Flood WarningMOBConecuh, Covington, Escambia3 hr
Apr 23, 11:27 AM CDTSpecial Marine WarningMOB93 min
Apr 23, 11:59 AM CDTSpecial Marine WarningMOB46 min
Apr 23, 12:32 PM CDTAreal Flood WarningMOBEscambia6 hr
Apr 23, 12:51 PM CDTSpecial Marine WarningMOB114 min
Apr 23, 1:12 PM CDTSpecial Marine WarningMOB2 hr
Apr 23, 1:29 PM CDTSevere Thunderstorm WarningMOBBaldwin46 min
Apr 23, 1:32 PM CDTSpecial Marine WarningMOB88 min
Apr 23, 2:21 PM CDTSpecial Marine WarningMOB114 min
Apr 23, 4:17 PM CDTSevere Thunderstorm WarningMOBChoctaw43 min
Apr 23, 4:26 PM CDTSevere Thunderstorm WarningMOBWashington22 min
Apr 23, 4:52 PM CDTSevere Thunderstorm WarningMOBWilcox38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.